Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2012, Volume 24, Issue 1, Pages 3–39 (Mi aa1267)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

Kolmogorov widths and approximation numbers of Sobolev classes with singular weights

A. A. Vasilyeva

M. V. Lomonosov Moscow State University, Moscow, Russia

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2013, 24:1, 1–27

Bibliographic databases:

Received: 15.06.2010

Citation: A. A. Vasilyeva, “Kolmogorov widths and approximation numbers of Sobolev classes with singular weights”, Algebra i Analiz, 24:1 (2012), 3–39; St. Petersburg Math. J., 24:1 (2013), 1–27

Citation in format AMSBIB
\Bibitem{Vas12}
\by A.~A.~Vasilyeva
\paper Kolmogorov widths and approximation numbers of Sobolev classes with singular weights
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 1
\pages 3--39
\mathnet{http://mi.mathnet.ru/aa1267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013292}
\zmath{https://zbmath.org/?q=an:06208255}
\elib{https://elibrary.ru/item.asp?id=20730141}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 1
\pages 1--27
\crossref{https://doi.org/10.1090/S1061-0022-2012-01229-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326331900001}
\elib{https://elibrary.ru/item.asp?id=20416342}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871498575}


Linking options:
  • http://mi.mathnet.ru/eng/aa1267
  • http://mi.mathnet.ru/eng/aa/v24/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vasil'eva, “Kolmogorov and linear widths of the weighted Besov classes with singularity at the origin”, J. Approx. Theory, 167 (2013), 1–41  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain: strong singularity at a point”, Rev. Mat. Complut., 27:1 (2014), 167–212  crossref  mathscinet  zmath  isi  scopus
    3. A. A. Vasil'eva, “Embeddings and widths of weighted Sobolev classes”, Eurasian Math. J., 6:3 (2015), 93–100  mathnet
    4. A. A. Vasil'eva, “Embedding theorems for a weighted Sobolev class in the space $L_{q,v}$ with weights having a singularity at a point: case $v\notin L_q^1$”, Russ. J. Math. Phys., 23:3 (2016), 392–424  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Vasil'eva, “Widths of weighted Sobolev classes with constraints $f(a)=\cdots= f^{(k-1)}(a)=f^{(k)}(b)=\cdots=f^{(r-1)}(b)=0$ and the spectra of nonlinear differential equations”, Russ. J. Math. Phys., 24:3 (2017), 376–398  crossref  mathscinet  zmath  isi  scopus
    6. E. N. Lomakina, M. G. Nasyrova, “Estimate for the entropy numbers of the weighted Hardy operators that act from Banach space to $q$-Banach space”, Siberian Math. J., 60:4 (2019), 624–635  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:506
    Full text:137
    References:55
    First page:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021